RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 278, Number 6  


MATHEMATICS
Necessary and sufficient conditions for continuity and the closability of linear operators
D. È. Allakhverdiev
1289
Normal approximation in infinite-dimensional spaces
Yu. V. Borovskikh
1291
On the method of stationary states for nonlinear evolution parabolic problems
V. A. Galaktionov, S. P. Kurdyumov, A. A. Samarskii
1296
An a posteriori estimate of the accuracy of solutions of boundary value problems
N. A. Luk'yanov
1301
A formal theory of harmonic equations and polynomials relative to commutative algebras
V. M. Maksimov
1305
Spectral analysis of a new class of nonselfadjoint operators with continuous-point spectrum
F. G. Maksudov, B. P. Allahverdiev
1309
An algorithm for the integration of singularly perturbed systems
M. M. Khapaev
1313
An inverse problem of scattering theory on the half axis for a system of difference equations
A. B. Khasanov
1316

CYBERNETICS AND THE REGULATION THEORY
The use of branching structures in binary control systems
S. V. Emel'yanov, I. A. Burovoi, F. Yu. Levada
1320
An algorithm for evaluating a continuous process with a discontinuous observation function
A. A. Krasovskii
1323

MECHANICS
Necking of polymers under tension
A. A. Vakulenko, O. V. Temnov
1326

FLUID MECHANICS
On an anomalous pressure increase under shock loadings of bentonite water suspension
A. Kh. Mirzadzhanzade, R. I. Nigmatulin, V. A. Pyzh
1331

GEOPHYSICS
Lithosphere anisotropy from the observation of $SKS$ and $SKKS$ waves
L. P. Vinnik, G. L. Kosarev, L. I. Makeeva
1335

MATHEMATICAL PHYSICS
An equation of the motion of electromagnetic waves in four-dimensional Euclidean space
Yu. N. Vatolin
1340
On a generalized path integral approach to the problem of polaron
S. N. Gorshkov, V. D. Lakhno, C. Rodriguez, V. K. Fedyanin
1343
Exact solutions of singular equations of viscous transonic flows
Yu. V. Zasorin
1347

PHYSICS
On the criteria of taking into account the compressibility of viscous media
V. N. Belonenko, O. Yu. Dinariev
1352
Investigation of the temperature dependence of phytoplankton luminescence spectrum in vivo
F. V. Bunkin, D. V. Vlasov, L. M. Gerasimenko, V. P. Slobodyanin
1354

CRYSTALLOGRAPHY
The role of principles of the volume correspondence in the $\mathrm{Si}/\mathrm{SiO}_2$ interphase formation
A. V. Emel'yanov, V. V. Egorkin, E. P. Bochkarev
1371
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019